# SDR LD22001F00000

- Difficulty date: January 17, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N73M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 547
- Engine: Rroyce BR700710A110
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 1159SC15043
- Part serial: WC028
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACKS WERE FOUND IN THE NR 1 ROTOR DURING PREFLIGHT INSPECTION.  BRAKE WAS REPLACED WITH NEW UNIT.  WHILE REPLACING UNIT WE NOTICED THAT THE BOLT HOLES APPEAR LARGER THAN NEEDED, MEASURED HOLES, ALL ARE WITHIN SPECS.
